MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI
Model Number EB030
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Applied medical has reviewed the details surrounding the event and related products.At this time, applied medical is unable to determine the cause of the injury or confirm that a product malfunction occurred.Applied medical will monitor its vigilance systems for any developing trends.This document represents the initial and final report.
 
Event or Problem Description
Procedure performed: translation ame: hemorrhoidectomy.Translation ame: the surgery went well.After a while (exact time to be confirmed) there was hemorrhaging.Additional information received from the sales rep by phone on 15 mar 2018: there was no bleeding observed during the surgery.Sealing a vessel or tissue bundle did not directly lead to bleeding.Small arteries and hemorrhoid tissue bundle were being sealed.During the surgery there was no insufficient hemostasis observed.There was no tension applied to a vessel or bundle that was being sealed.The patient did not exhibit any vascular pathology.The device was activated on some inflamed tissues.The patient was not given anticoagulation medicine.The hospital confirmed that these incidents occurred with 3 patients between (b)(6) 2018.Patient 3 will be associated to (b)(4).Patient status: today the patient is fine.

Brand Name
EB030, VOYANT FINE FUSION, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7403888
Report Number2027111-2018-00135
Device Sequence Number785284
Product Code GEI
UDI-Device Identifier00607915127428
UDI-Public(01)00607915127428(17)180503(30)01(10)1309582
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2018
Device Model NumberEB030
Device Catalogue Number101223301
Device Lot Number1309582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date04/06/2018
Patient Sequence Number1